MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE 0.5ML 31GX6MM U-100 INSULIN SYRINGE; PISTON SYRINGE

BD MEDICAL - DIABETES CARE 0.5ML 31GX6MM U-100 INSULIN SYRINGE; PISTON SYRINGE
Model Number 328520
Medical Device Problem Code Missing Information (4053)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/20/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical device expiration date: na.Investigation summary: samples were received and an investigation was performed.This is the 1st related complaint for the reported lot number.A review of the manufacturing records was performed and no non-conformances were raised in association with this type of event for this lot.Bd was not able to duplicate or confirm the indicated issue hence the root cause is undetermined.Complaints received for this device and reported condition will continue to be tracked and trended.Based on the above, no additional investigation and no corrective/preventative action (capa) or situation analysis (sa) is required at this time.Investigation conclusion: a complaint history check was performed and this is the 1st related complaint for label information missing (expiration date) on lot # 9203946.A review of the device history record was completed for batch# 9203946.All inspections and challenges were performed per the applicable operations qc specifications.There was one (1) notification [200834583] noted that did not pertain to the complaint.This was manufactured before expiration dates were printed on packaging.Based on the samples and/or photo(s) received the investigation concluded: unconfirmed: bd was not able to duplicate or confirm the customer¿s indicated failure.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.Root cause cannot be determined at this time as the issue is unconfirmed.Based on the above, no additional investigation and no capa/sa is required at this time.
 
Event or Problem Description
It was reported that the 0.5ml 31gx6mm u-100 insulin syringe experienced missing label information.The following information was provided by the initial reporter: consumer stated, his replacement box from a previous file is also missing expiration date.

Brand Name
0.5ML 31GX6MM U-100 INSULIN SYRINGE
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
MDR Report Key12661932
Report Number1920898-2021-01094
Device Sequence Number11090183
Product Code FMF
UDI-Device Identifier00681131138369
UDI-Public00681131138369
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K024112
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number328520
Device Catalogue Number328520
Device Lot Number9203946
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/04/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/21/2021
Initial Report FDA Received Date10/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1